• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Functional Differential Equations of Pointwise Type: Bifurcation

Computational Mathematics and Mathematical Physics. 2020. Vol. 60. No. 8. P. 1249-1260.
Beklaryan L. A., Beklaryan A.
Translator: I. Ruzanova.

The importance of functional differential equations of pointwise type is determined by the fact that their solutions are used to construct traveling-wave solutions for induced infinite-dimensional ordinary differential equations, and vice versa. Solutions of such equations exhibit bifurcation. A theorem on branching bifurcation is obtained for the solution to a linear homogeneous functional differential equation of pointwise type.